MathSciNet Relay Station
MathSciNet bibliographic data
MR1990517 11J04 (11B39 11J70)
Elsner, Carsten On rational approximations by Pythagorean numbers. Fibonacci Quart. 41 (2003), no. 2, 98–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement